# SDR SWAA2023070657499

- Difficulty date: June 9, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS727E AFT CARGO COMPARTMENT 2023-378092<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101U102020; CAL DUE DATE: 30-AUG-23;[02] REPAIRED TRACK LBBL 17.24 LOCATED BS727E AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED TRACK LBBL 17.24 LOCATED BS727E AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGNOFFS BELOW  ITEM RII
